# SDR ABXA20150617128

- Difficulty date: June 17, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220223
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE RIB, CORRODED ON OTBD SIDE AT LES 454, IN SEVERAL PLACES.  R & R LT WING LE AT LES 454 IAW SRM 51-40-02.  SDR INFO, CORRODED L2, PN 114T2202-23, SN NSN, PART NAME RIB, STRINGER & WS LOCATION  ON ACFT, FROM LT WING STATION WS 454.  ACFT WAS GNDED.
